Alert archive / New Jersey / Dense Fog Advisories in 2016

Dense Fog Advisory 3, NWS Philadelphia/Mount Holly

November 30, 20164 states

NWS Philadelphia/Mount Holly issued this dense fog advisory at Nov 30, 2016, 3:14 AM EST for 4 states. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2016, 3:14 AM EST (08:14 UTC)
Expired
Nov 30, 2016, 11:00 AM EST
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
All 34 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

016 
WWUS71 KPHI 300814
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 AM EST WED NOV 30 2016


NJZ001-007>010-PAZ054-055-060>062-101-301400-
/O.NEW.KPHI.FG.Y.0003.161130T0814Z-161130T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-WESTERN CHESTER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...HONEY BROOK...OXFORD
314 AM EST WED NOV 30 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...IN PROGRESS IN PORTIONS OF THE AREA AND PROBABLY
  BECOMING MORE WIDESPREAD TOWARD SUNRISE.

* IMPACTS...LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT
  AT TIMES, ESPECIALLY WHERE THERE IS RAPIDLY CHANGING
  VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

DRAG
3 follow-up statements
829 
WWUS71 KPHI 301011
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 AM EST WED NOV 30 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102>106-
301400-
/O.EXA.KPHI.FG.Y.0003.000000T0000Z-161130T1400Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...MEDIA...PHILADELPHIA...
WEST CHESTER...KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...
NORRISTOWN...LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...
DOYLESTOWN
511 AM EST WED NOV 30 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING.

* LOCATIONS...DELAWARE, MARYLAND'S EASTERN SHORE, MUCH OF NEW
  JERSEY AND MUCH OF EASTERN PENNSYLVANIA.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...IN PROGRESS IN PORTIONS OF THE AREA AND PROBABLY
  BECOMING MORE WIDESPREAD TOWARD SUNRISE INCLUDING MOVING INTO
  PHILADELPHIA.

* IMPACTS...TRAVEL WILL BE VERY DIFFICULT AT TIMES, ESPECIALLY
  WITH RAPIDLY CHANGING VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

NJZ001-007>010-PAZ054-055-060>062-101-301400-
/O.CON.KPHI.FG.Y.0003.000000T0000Z-161130T1400Z/
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-WESTERN CHESTER-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING...
ALLENTOWN...BETHLEHEM...EASTON...HONEY BROOK...OXFORD
511 AM EST WED NOV 30 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...NORTHERN NEW JERSEY, THE POCONOS, LEHIGH VALLEY
  DOWN TO COATESVILLE PENNSYLVANIA.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* TIMING...IN PROGRESS IN PORTIONS OF THE AREA AND PROBABLY 
  BECOMING MORE WIDESPREAD TOWARD SUNRISE.

* IMPACTS...LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT
  AT TIMES.

* OUTLOOK...RAIN DEVELOPING DURING MID OR LATE MORNING SHOULD
  IMPROVE VISIBILITY. HOWEVER, FOG WILL LAST ALL DAY IN THIS AREA
  AND ITS POSSIBLE THAT THIS DENSE FOG ADVISORY MAY NEED AN
  EXTENSION IN OUR MID MORNING UPDATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
593 
WWUS71 KPHI 301341
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 AM EST WED NOV 30 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-301600-
/O.EXT.KPHI.FG.Y.0003.000000T0000Z-161130T1600Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA...
PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER...
KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
841 AM EST WED NOV 30 2016

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* LOCATIONS...NEW JERSEY, PENNSYLVANIA, DELAWARE, AND THE EASTERN
  SHORE OF MARYLAND.

* VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES.

* IMPACTS...TRAVEL WILL BE VERY DIFFICULT AT TIMES, ESPECIALLY
  WITH RAPIDLY CHANGING VISIBILITIES.

* OUTLOOK...RAIN DEVELOPING THIS MORNING SHOULD HELP TO IMPROVE
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
520 
WWUS71 KPHI 301609
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1109 AM EST WED NOV 30 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-070-071-101>106-301715-
/O.EXP.KPHI.FG.Y.0003.000000T0000Z-161130T1600Z/
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...MEDIA...
PHILADELPHIA...HONEY BROOK...OXFORD...WEST CHESTER...
KENNETT SQUARE...COLLEGEVILLE...POTTSTOWN...NORRISTOWN...
LANSDALE...CHALFONT...PERKASIE...MORRISVILLE...DOYLESTOWN
1109 AM EST WED NOV 30 2016

...DENSE FOG ADVISORY HAS EXPIRED...
FOG CONTINUES ACROSS THE REGION...BUT VISIBILITIES HAVE IMPROVED
AND ARE NOW ABOVE ONE QUARTER MILE...THUS THE DENSE FOG ADVISORY
WAS ALLOWED TO EXPIRE. 

$$

FRANCK

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Nov 30, 2:39 AM EST, 35 minutes earlier.

Area forecast discussion, Nov 30, 2:39 AM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
239 AM EST Wed Nov 30 2016

.SYNOPSIS...
Strong low pressure is forecast to pass across the Great Lakes today
and move into southwestern Quebec tonight. It should pull a cold
front through our region late tonight. A secondary low is forecast
to develop over southern New England early thursday before reaching
the Canadian Maritime Provinces Thursday night. High pressure is
anticipated to build into our region from the west for Friday and
the weekend. Low pressure may approach from the southwest and west
early next week.

&&

.NEAR TERM /THROUGH TODAY/...
Early this morning...Light wind field and high boundary layer RH
is permitting fog to develop and some of it will be dense. Whether
we issue a dense fog advisory is not known at this time though the
worst of the fog conditions are not expected until between 6 am
and 9 am.

Today...Rain overspreads the entire region during the morning,
then shifts to mostly the I-95 region northward during the
afternoon as the little leftover wind shift that develops by
this morning over southern DE shifts northwest during the afternoon
in response to the next impulse of strong southwesterly 850mb
winds.

Instability is significant enough to put in an isolated tstm this
morning over the Delmarva as modeled by the SPC WRF and NSSL WRF.

Thereafter, am not sure about thunder. GFS/EC have good instability
fields of NJ and DE near 21z/30-00z/01 but little in the way of
lift so not much convection may occur at that time in the gusty
southerly sfc flow of 15 to 25 mph. Winds will be light and
variable from KRDG and KMQS northward through the Lehigh Valley
and Poconos into far northwest NJ.

A large north to south temperature gradient is forecast late this
afternoon across the forecast area with highs ranging from the
lower 70s (near record KGED) in southern DE to between 50 and 55
from I-80 north. Highs will be generally 15 to 20 degrees above
normal.

The fcst temps this aftn may be 1 to 3 degrees too warm from
KMQS-PHL-ACY northward.

&&

.SHORT TERM /TONIGHT/...
Showers with maybe an isolated tstm will accompany a cold frontal
passage, probably mostly in the 9 PM to 3 AM time frame tonight.
Clearing from west to east toward sunrise Thursday. Patches of dense
fog possible early tonight near near and north of I-78 where sfc
winds will be light and variable prior to the cfp.

Fcst was a 50 50 blend of the 00z/30 gfs/nam mos leaned toward
the warmer nam.

For qpf totals: I have storm totals of .6 to 1.25 inches. That
might be a tad high and will reevaluate at 6 am.

Lows will generally be around 15 to 20 degrees above normal.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A mid level low is forecast to be located over the Great Lakes on
Wednesday night before reaching southern Quebec and Atlantic
Canada late in the week. Subtle ridging may occur over our region
during the weekend with a short wave trough possibly passing
overhead around Sunday night. More substantial ridging is
anticipated for early in the new week. The ECMWF has joined the
GFS in its later timing in ejecting the system out of northern
Mexico at that time.

Dry air and a return to near normal temperatures should follow
for the late week period into the weekend. A west northwest flow
may bring some cold advection stratocumulus at times, especially
to our northwestern counties.

We have mentioned a chance of rain showers and snow showers in
eastern Pennsylvania and northern New Jersey for Sunday night
associated with a passing mid level short wave. We have limited
the precipitation type to rain showers in the south. It appears as
though amounts will be light.

High pressure is expected to regain its influence over our
weather for Monday with dry conditions and near or slightly above
normal temperatures expected.

While the guidance is trending toward the later arrival of our
next precipitation system, there remains some spread in the
details. We will indicate a chance of rain for Tuesday. Based on
expected temperature profiles, there could be a period of freezing
rain in the north but it is still a low confidence forecast.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Early this morning prior to 12z...Light wind with MVFR and IFR
cigs slowly degrading to widespread IFR fog/stratus by 12z/30 with
patches of LIFR.

Today after 12z...IFR conds in stratus fog will improve with the
onset of rain..some briefly heavy. IFR Conditions should improve
to MVFR CIGS during mid-late afternoon KTTN/PHL/KPNE/KILG/KMIV/KACY
as southerly winds increase, however, IFR/LIFR conds in st/fog/periods
of rain continue KRDG/KABE. Thunder potential, especially this
morning over the Delmarva.

Tonight...MVFR and IFR conditions in st/fog and band or two of moderate
to heavy showers with a small chance of thunder. Clearing and eventual
improvement to VFR from west to east after 06z. Low level wind
shear is possible in the evening due the the expectation of a 40
to 50 knot low level southwesterly jet at that time, especially
affecting airfields from KTTN, KPHL and KILG eastward.

OUTLOOK...

Thursday through Sunday...mainly VFR.

&&

.MARINE...
SCA continues through at least tonight. Right now its for seas of
5 feet or greater but the southerly wind will once again gust
25-30 kt this afternoon/evening, then gusty westerly late tonight.
There could be an hour of gales either side of the cold frontal
passage tonight.

A thunderstorm is possible this morning over the DE waters and
then late today or this evening any of the waters but confidence
is below average on thunder occurrence.

OUTLOOK...

Thursday through Saturday...West to northwest wind gusts of 25 to
30 knots are possible through the period.

Saturday night and Sunday...No marine headlines are anticipated.

&&

.HYDROLOGY...

For today and tonight...Additional rainfall is expected to favor
the 0.60 to 1.25 inch range.

We are not expecting main stem flooding or even smaller basin flooding
since these rainfall amounts will be spread out over a 48 hour
period (with tonight's lull in between) and the antecedent
conditions were rather dry. Poor drainage flooding is always a
possibility especially during heavier rainfall rates but impacts
from this type of flooding are generally minor, except for travel
during the morning and evening commutes.

&&

.CLIMATE...
PHL should average 50 degrees for the month or 2.4 above the
average of 47.6. Will post the expected monthly rankings of
temperature if top 15, around 5am Wednesday.

Meanwhile...

Daily record High temperatures for Wednesday 11/30 where they
appear vulnerable to being within 2 degrees of record.

GED 74 - 2006

Daily record rainfall values for Nov 30.

      NOV 30

ACY   1.25 1923

PHL   0.96-1972

ILG   1.28-1934

ABE   0.86-1923

TTN   0.76-1898

GED   1.71-1987

RDG   1.52-1987

MPO   3.00-1923

We just missed a record equaling amount for the 29th at ABE by
about .04 hundredths.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EST Thursday for ANZ450>455.

&&

Synopsis...Iovino/drag 240
Near Term...Drag 240
Short Term...Drag 240
Long Term...Iovino
Aviation...Drag/Iovino 240
Marine...Drag/Iovino 240
Hydrology...240
Climate...240
Hazardous weather outlook, Nov 29, 3:54 PM EST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 PM EST TUE NOV 29 2016

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>022-026-
027-PAZ054-055-060>062-070-071-101>106-302100-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
354 PM EST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT AFTER THE RAIN MOVES
OUT. THE FOG MAY BECOME DENSE IN SPOTS OVERNIGHT AND EARLY
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A BRIEF PERIOD OF POOR DRAINAGE STREET FLOODING MAY RESULT FROM
LOCALLY HEAVY RAINFALL WEDNESDAY AND WEDNESDAY EVENING, ESPECIALLY
NEAR ANY LEAF CLOGGED STORM DRAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ014-023>025-302100-
INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
354 PM EST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT AFTER THE RAIN MOVES
OUT. THE FOG MAY BECOME DENSE IN SPOTS OVERNIGHT AND EARLY
WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-302100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 PM EST TUE NOV 29 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED GALE FORCE SOUTH TO SOUTHWEST WIND GUSTS ARE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING, ESPECIALLY NEAR ANY THUNDERSTORMS
THAT MAY OCCUR FROM SOUTHERN NEW JERSEY SOUTHWARD TO THE DELAWARE
WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-302100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
354 PM EST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED GALE FORCE SOUTH TO SOUTHWEST WIND GUSTS ARE POSSIBLE ON
WEDNESDAY AND WEDNESDAY EVENING, ESPECIALLY NEAR ANY THUNDERSTORMS
THAT MAY OCCUR FROM SOUTHERN NEW JERSEY SOUTHWARD TO THE DELAWARE
WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:12 PM ESTSmall Craft AdvisoryPHI4 days
Nov 30, 8:46 AM ESTMarine Dense Fog AdvisoryPHI7 hr
Nov 30, 4:07 PM ESTMarine Dense Fog AdvisoryPHI9 hr

Nearby

Dense Fog Advisories in New Jersey, 2016Dense Fog Advisories in Pennsylvania, 2016Dense Fog Advisories in Maryland, 2016Every dense fog advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.